# SDR SCNA20250116016

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 71,630 hours, 27,131 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DEFECT 783520: FWD LAV SMOKE ALARM ON STEADY ( LAVATORY SMOKE DETECTION SYSTEMS ). RESOLUTION: (IN PROGRESS)
